MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK PRIMARY TOTAL KNEE SYSTEM; TIBIAL TRAY FIX CEMENTED S.4R

MEDACTA INTERNATIONAL SA GMK PRIMARY TOTAL KNEE SYSTEM; TIBIAL TRAY FIX CEMENTED S.4R
Model Number 02.07.1204R
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 03/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery due to infection 7 months after primary surgery.The surgeon revised the tibial tray to a sensitin tray, the patella to a same size patella, the insert from a 10mm to an 11mm at the surgeon`s discretion and and femoral component to same size sensitin femoral component.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 19 mar 2026.- gmk-spherika 02.07.1204r tibial tray fix cemented s.4r lot 2436429 (k090988): (b)(4) items manufactured and released on 04-jun-2025.Expiration date: 2030-may-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.- gmk-spherika 02.12.E003rp gmk-sphere resurfacing patella e-cross - s3lot 2504610 (k202022): (b)(4) items manufactured and released on 30-apr-2025.Expiration date: 2030-apr-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.- gmk-spherika 02.12.E0410fr gmk-sphere tibial insert e-cross - flex 4r - 10mm lot 2504622 (k202022): (b)(4) items manufactured and released on 27-mar-2025.Expiration date: 2030-mar-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.- gmk-spherika 02.12.Ka04r gmk spherika femoral component s4r cemented lot 2505577 (k211004): (b)(4) items manufactured and released on 07-may-2025.Expiration date: 2030-apr-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.

Brand Name
GMK PRIMARY TOTAL KNEE SYSTEM
Common Device Name
TIBIAL TRAY FIX CEMENTED S.4R
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24738814
Report Number3005180920-2026-00281
Device Sequence Number21437913
Product Code JWH
UDI-Device Identifier07630030819919
UDI-Public07630030819919
Combination Product (Y/N)N
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.07.1204R
Device Lot Number2436429
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Initial Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale